Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Mario Girardi, Michele Matzeu "Periodic solutions of prescribed minimal period for Hamiltonian systems: an extension of a theorem by Ekeland and Hofer to the nonconvex case," Differential and Integral Equations, Differential Integral Equations 1(3), 369-376, (1988)